MathSciNet Relay Station
MathSciNet bibliographic data
MR144926 (26 #2466) 13.20 (13.95)
Muhly, H. T.; Sakuma, M. Some multiplicative properties of complete ideals. Trans. Amer. Math. Soc. 106 1963 210–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement